Two new multivariable generating relations

Harol Exton “Nyuggel” Lunabister, Dunrossness, Shetland, UK

TBD mathscidoc:1701.332772

Arkiv for Matematik, 30, (1), 245-258, 1991.7
A multidimensional extension of Bailey's transform is utilised to deduce two new generating relations of quite a general character. These expressions are then specialised to give more practical formulae in terms of Karlsson's generalised Kampé de Fériet functions which embody very many generating relations. A number of interesting special cases are given in an appendix which includes results involving Lauricella polynomials, generalised hypergeometric polynomials and the polynomials of Meixner, Charlier and Laguerre.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:38 uploaded by arkivadmin ] [ 106 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{harol1991two,
  title={Two new multivariable generating relations},
  author={Harol Exton},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203538062043581},
  booktitle={Arkiv for Matematik},
  volume={30},
  number={1},
  pages={245-258},
  year={1991},
}
Harol Exton. Two new multivariable generating relations. 1991. Vol. 30. In Arkiv for Matematik. pp.245-258. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203538062043581.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved